# SDR GTIA2022070136501

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2573
- Aircraft time: 58,410 hours, 27,302 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28248
- Condition: Inoperative
- Location: Zone 900
- Part time: 1,084 hours, 485 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULL HORN INOP-R&R AFT MEGAPHONE IAW SPIRIT INC. AIRCRAFT DRAWING EMERGENCY EQUIPMENT A319
